# SDR AWXA200301091

- Difficulty date: September 15, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nut
- Part number: D57251041
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-07 CHECK CORROSION WAS FOUND ON THE RT MAIN LANDING GEAR FORWARD PINTLE BEARING RETAINING NUT THREADS. MAINTENANCE REMOVED AND REPLACED THE RT MAIN LANDING GEAR FORWARD PINTLE BEARING RETAINING NUT IAW A320 SRM 57-26-13, PG. 201-202, & 222-230, FIG. 203.
